Alert archive / West Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 45, NWS Charleston, WV

July 30, 20204 counties in West Virginia; Washington County, Ohio

NWS Charleston, WV issued this flash flood warning at Jul 30, 2020, 4:46 PM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2020, 4:46 PM EDT (20:46 UTC)
Expired
Jul 30, 2020, 8:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Washington County, OH, Pleasants County, WV, Ritchie County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WGUS51 KRLX 302046
FFWRLX
OHC167-WVC073-085-105-107-310000-
/O.NEW.KRLX.FF.W.0045.200730T2046Z-200731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
446 PM EDT Thu Jul 30 2020

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Central Washington County in southeastern Ohio...
  Pleasants County in northwestern West Virginia...
  Northwestern Ritchie County in northwestern West Virginia...
  Central Wirt County in northwestern West Virginia...
  Wood County in northwestern West Virginia...

* Until 800 PM EDT.

* At 446 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Parkersburg, Marietta, Belpre, St. Marys, Elizabeth, Vienna, 
  Williamstown, Belmont, Boaz, Mineralwells, Lubeck, Washington, 
  Newport, North Hills, Waverly, Walker, Willow Island, Davisville, 
  Schultz and Freeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3928 8173 3950 8148 3958 8119 3951 8108
      3946 8112 3947 8105 3948 8106 3946 8103
      3935 8101 3923 8119 3920 8121 3913 8122
      3899 8147 3900 8153 3911 8174 3918 8176
      3922 8173

FLASH FLOOD...RADAR INDICATED

$$

HART
2 follow-up statements
862 
WGUS71 KRLX 302223
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
623 PM EDT Thu Jul 30 2020

OHC167-WVC073-085-105-107-310000-
/O.CON.KRLX.FF.W.0045.000000T0000Z-200731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Ritchie WV-Wirt WV-Wood WV-
623 PM EDT Thu Jul 30 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR CENTRAL WASHINGTON, PLEASANTS, NORTHWESTERN RITCHIE, CENTRAL 
WIRT AND WOOD COUNTIES...

At 623 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Parkersburg, Marietta, Belpre, St. Marys, Elizabeth, Vienna, 
  Williamstown, Belmont, Boaz, Mineralwells, Lubeck, Washington, 
  Newport, North Hills, Waverly, Walker, Willow Island, Davisville, 
  Schultz and Freeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3928 8173 3950 8148 3958 8119 3951 8108
      3946 8112 3947 8105 3948 8106 3946 8103
      3935 8101 3923 8119 3920 8121 3913 8122
      3899 8147 3900 8153 3911 8174 3918 8176
      3922 8173

FLASH FLOOD...RADAR INDICATED

$$

HART
153 
WGUS71 KRLX 302351
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
751 PM EDT Thu Jul 30 2020

OHC167-WVC073-085-105-107-310001-
/O.EXP.KRLX.FF.W.0045.000000T0000Z-200731T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Ritchie WV-Wirt WV-Wood WV-
751 PM EDT Thu Jul 30 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
CENTRAL WASHINGTON, PLEASANTS, NORTHWESTERN RITCHIE, CENTRAL WIRT 
AND WOOD COUNTIES...

Flood waters are receding and flooding is no longer expected to pose 
a threat. However, please continue to heed remaining road closures.

A Flash Flood Watch remains in effect until 800 AM EDT Friday for 
portions of northeast Kentucky...southeast Ohio...southwest Virginia 
and West Virginia.

LAT...LON 3928 8173 3950 8148 3958 8119 3951 8108
      3946 8112 3947 8105 3948 8106 3946 8103
      3935 8101 3923 8119 3920 8121 3913 8122
      3899 8147 3900 8153 3911 8174 3918 8176
      3922 8173

$$

HART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:19 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 30, 3:19 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Charleston WV
319 PM EDT Thu Jul 30 2020

.SYNOPSIS...
Weak low pressure approaches from the west, while upper level
disturbances cross the area today. Low pressure crosses Friday.
Another low and cold front approach over the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 318 PM Thursday...

Expanded the Flash Flood Watch farther to the northeast to
account for ongoing heavy rainfall, along with expected
additional rainfall overnight.

As of 200 PM Thursday...

A low pressure system moves in from the west/southwest. Showers
and thunderstorms are currently occurring over the area and will
persist through the period. Rainfall is the largest threat with
this system, and a Flash Flood Watch has been issued through
tomorrow morning as models indicate plenty of moisture and lift
to keep these showers going as the low moves through. Rainfall
amounts up to 2 inches is possible for much of the area,
potentially exceeding 2 1/2 inches at some locations. Isolated
higher amounts will also be possible in storms with heavy
downpours. The northwestern portion of the area will likely
have the least amount of rainfall for the area with rainfall
amounts around 0.5-1 inches. Low lying areas and areas
particularly vulnerable to water issues may experience flooding
as this system continues to move through.

Low stratus and/or fog will be possible tonight as these
showers persist, and may linger through much of the morning on
Friday. The surface low moves through the area on Friday with
an associated front lingering along the southeastern portion of
the region. This will allow chances of precipitation to remain
mostly along the southeast Friday night, however widespread
chances will still be possible through the remainder of the
area.

Temperatures on Friday will be on the cooler side, just below
normal, with highs in the upper 70s to lower 80s for the
lowlands and in the upper 60s to upper 70s for the higher
elevations.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 312 PM Thursday...

Longwave trough remains situated to our west over the weekend
with deep southwest flow aloft. At the surface a wavy front
will lift north over time as a surface low tracks to our
northwest. The net result will be a rather unsettled day on
Saturday with numerous showers/thunderstorms developing by
afternoon. PWATs remain high so the threat for locally heavy
rainfall will persist. The front then lifts northward on Sunday
as does the deeper moisture, so less overall coverage of
showers/storms is expected with the greatest PoPs over the
mountains. It will remain warm and muggy with dewpoints
remaining around 70 throughout the weekend.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 312 PM Thursday...

Forecast uncertainty increases as we head into next week with
the potential of Isaias recurving up the East Coast. Models are
rather consistent in keeping a trough aloft over our region
which should keep a daily threat for showers/storms in our
forecast. Heavier rains are possible should Isaias track close
or over our region, but plenty of time to monitor that. It does
appear that our temps will cool to more normal levels for early
August, perhaps even coming in a tad bit cooler than normal by
the middle of next week.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 120 PM Thursday...

A low pressure system is approaching from the southwest,
bringing heavy showers and thunderstorms to much of the area.
All sites are coded with VCTS, and thunderstorms may occur at
some sites as this system moves in. Some last minute amendments
may be necessary if thunderstorms do approach the sites, but
will keep a watch on the ongoing conditions. Gusty winds could
occur with these storms, as well as heavy downpours which could
lead to brief dips to IFR conditions at some sites. MVFR
conditions will also be possible in ceilings and visibilities in
rain through much of the period.

Showers and thunderstorms will likely continue through most of
the period. Low stratus or fog may form tonight leading to IFR
conditions in ceilings and possibly in visibilities. These
conditions will likely hold through the morning hours tomorrow,
improving to MVFR conditions around 14/15Z.

Winds should be relatively light and variable for most of the
period, with brief periods of stronger winds possible in storms.
Winds should become mostly calm tonight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing, location, and intensity of showers
and storms could vary this afternoon and tonight. Intensity of
fog may vary overnight tonight into Friday morning.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    M    L    M    H    M    H    H    M
HTS CONSISTENCY  H    H    M    H    L    M    H    H    H    M    M    M
BKW CONSISTENCY  H    H    H    M    H    M    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    M    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    M    M    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    M    L    H    M    M    M    M

AFTER 18Z FRIDAY...
IFR possible in rain Friday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Friday morning for WVZ005>008-
     013>020-024>034-039-040-515>526.
OH...Flash Flood Watch through Friday morning for OHZ083>087.
KY...Flash Flood Watch through Friday morning for KYZ101>103-105.
VA...Flash Flood Watch through Friday morning for VAZ003-004.

&&

SYNOPSIS...ABE/CG
NEAR TERM...RH/CG
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...CG
Hazardous weather outlook, Jul 30, 3:20 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Charleston WV
320 PM EDT Thu Jul 30 2020

KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>020-024>034-039-
040-515>526-311930-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-
Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-
Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
320 PM EDT Thu Jul 30 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms with locally heavy rainfall will remain possible
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-WVZ009>011-311930-
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-
320 PM EDT Thu Jul 30 2020

This Hazardous Weather Outlook is for portions of southeast Ohio
and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible through tonight. A prolonged heavy
downpour could cause localized minor flood issues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms with locally heavy rainfall will remain possible
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jul 30, 2:30 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLASH FLOOD      1 E HUNTINGTON          38.41N  82.42W
07/30/2020                   CABELL             WV   BROADCAST MEDIA

            ROUTE 60 AT 5TH AVENUE FLOODED BY RUSHING WATER WITH A
            CAR STRANDED.

&&

EVENT NUMBER RLX2001092

ABE
Local storm report, Jul 30, 2:44 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      3 ESE HUNTINGTON        38.40N  82.38W
07/30/2020                   CABELL             WV   TRAINED SPOTTER

            SPOTTER REPORTED 1.88" OF RAIN AND HIGHLAND DRIVE
            FLOODED AND IMPASSABLE FOR A TIME.

&&

EVENT NUMBER RLX2001093

ABE
Special weather statement, Jul 30, 2:45 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Charleston WV
245 PM EDT Thu Jul 30 2020

WVZ016-018-028-029-301915-
Calhoun-Roane-Gilmer-Braxton-
245 PM EDT Thu Jul 30 2020

...PERSISTENT THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
SOUTHEASTERN CALHOUN...SOUTHERN GILMER...CENTRAL BRAXTON AND
SOUTHEASTERN ROANE COUNTIES...

At 243 PM EDT, thunderstorms with heavy rainfall were moving across
Calhoun, Gilmer, Braxton, and Roan counties, moving east at 35 mph.

Locations impacted include...
Amma, Burnsville, Shock, Wilsie, Tariff, Rosedale, Stouts Mills,
Exchange, Heaters, Orma, Left Hand, Looneyville, Nicut, Cedarville
and Chloe.

This includes Interstate 79 between mile markers 23 and 31, and
between mile markers 70 and 83.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. A quick 1 to 2 inches of rain may occur in less than an
hour.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3876 8056 3863 8099 3867 8103 3860 8109
      3854 8130 3869 8139 3893 8063 3890 8060
      3886 8059 3886 8057
TIME...MOT...LOC 1843Z 256DEG 32KT 3874 8098

HART
Local storm report, Jul 30, 2:48 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
248 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       ALTIZER                 38.42N  82.37W
07/30/2020  M3.00 INCH       CABELL             WV   MESONET

            MEASUREMENT FROM PERSONAL WEATHER STATION.

&&

EVENT NUMBER RLX2001094

ABE
Local storm report, Jul 30, 3:19 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
319 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      1 NNE GOOD HOPE         38.61N  82.31W
07/30/2020                   GALLIA             OH   EMERGENCY MNGR

            ROUTE 218 FLOODED IN NUMEROUS PLACES AND SEVERAL OTHER
            ROADS AFFECTED BY FLASH FLOODING IN SOUTHERN PART OF THE
            COUNTY. RAIN GAUGE AT SOUTH GALLIA MIDDLE SCHOOL
            RECORDED 3.31 INCHES OF RAIN.

&&

EVENT NUMBER RLX2001095

ABE
Local storm report, Jul 30, 4:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
443 PM EDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     FLASH FLOOD      3 S GRANTSVILLE         38.87N 81.10W
07/30/2020                   CALHOUN            WV   911 CALL CENTER

            WATER ENTERING HOMES LOCATED ALONG RT 16.
            OTHER PARTS OF RT 16 ALSO FLOODED.

&&

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 12:22 PM EDTFlash Flood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 25 more20 hr
Jul 30, 12:25 PM EDTSpecial Weather StatementRLXWayne50 min
Jul 30, 12:41 PM EDTSpecial Weather StatementRLXPleasants49 min
Jul 30, 1:13 PM EDTSpecial Weather StatementRLXCabell62 min
Jul 30, 1:42 PM EDTFlash Flood WarningRLXCabell114 min
Jul 30, 2:00 PM EDTSpecial Weather StatementRLXMason30 min
Jul 30, 2:19 PM EDTSpecial Weather StatementRLXCalhoun, Gilmer41 min
Jul 30, 2:45 PM EDTSpecial Weather StatementRLXCalhoun30 min
Jul 30, 2:58 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Roane3 hr
Jul 30, 4:28 PM EDTFlash Flood WarningRLXCalhoun, Ritchie, Roane, Wirt3 hr
Jul 30, 4:52 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Upshur53 min
Jul 30, 5:52 PM EDTAreal Flood WarningRLXBraxton, Gilmer6 hr
Jul 30, 7:20 PM EDTAreal Flood WarningRLXCalhoun, Gilmer6 hr
Jul 30, 6:20 PM EDTFlash Flood WarningRLXWashington115 min

Nearby

Flash Flood Warnings in West Virginia, 2020Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.